A 33-year-old male asked:
What is the definition or description of: atarax (hydroxyzine) overdose?
1 doctor answer • 1 doctor weighed in
Psychiatry 25 years experience
559 viewsAnswered >2 years ago
A 38-year-old member asked:
Can you overdose on atarax (hydroxyzine) pills?
1 doctor answer • 2 doctors weighed in
Geriatrics 21 years experience
Yes, of course: You can overdose on anything. The big question is 'what will happen?' Atarax (hydroxyzine) overdose will cause severe drowsiness.
5.8k viewsReviewed >2 years ago
A 34-year-old member asked:
What do I do if I overdose on atarax (hydroxyzine)?
1 doctor answer • 4 doctors weighed in
Dermatology 50 years experience
6.3k viewsReviewed >2 years ago
Last updated Sep 5, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.